# SDR 96FDEA00073

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 34L SEVERED FWD OF PREVIOUS SKIN CRACK STATION FS 545.  FABRICATED STRINGER 34L PER SAMPLE AND INSTALLED PER SRM 51-00-01.
